English  |  正體中文  |  简体中文  |  Items with full text/Total items : 56577/90363 (63%)
Visitors : 11893541      Online Users : 63
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/59972


    Title: Simple improvements of Harn's digital signature for diffie-hellman public keys
    Authors: 黃心嘉;Hwang, Shin-jia
    Contributors: 淡江大學資訊工程學系
    Date: 1999-10
    Issue Date: 2011-10-05 22:31:46 (UTC+8)
    Publisher: The Institution of Engineering and Technology
    Relation: Electronics Letters 35(22), pp.1942-1943
    DOI: 10.1049/el:19991310
    Appears in Collections:[Graduate Institute & Department of Computer Science and Information Engineering] Journal Article

    Files in This Item:

    File SizeFormat
    index.html0KbHTML144View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback